# SDR CA151118008

- Difficulty date: November 13, 2015
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 16 hours
- Engine: Ge CF343B
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Part number: 20046101
- Condition: Chafed
- Location: Downlock Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NLG CHANNEL 600-33045 CHAFED BY RH EDGE OF DOWN LOCK SWITCH BRACKET 20046-101.
